Fibrés vectoriels sur les courbes algébriques
Astérisque, no. 96 (1982), 218 p.
@book{AST_1982__96__1_0,
     author = {Seshadri, C. S.},
     title = {Fibr\'es vectoriels sur les courbes alg\'ebriques},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {96},
     year = {1982},
     mrnumber = {699278},
     zbl = {0517.14008},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1982__96__1_0}
}
Seshadri, C. S. Fibrés vectoriels sur les courbes algébriques. Astérisque, no. 96 (1982), 218 p. http://www.numdam.org/item/AST_1982__96__1_0/

1.- M. Artin On Azumaya algebras and finite dimensional representations of rings. J. Algebra 11 (1969). p. 532-563. | Article | MR 242890 | Zbl 0222.16007

2.- M. Artin Lectures on deformations of singularities. Tata Inst. of Fund. Research Lectures Notes 54, (1976). | Zbl 0395.14003

3.- M. F. Atiyah Vector bundles over an elliptic curve. Proc. London Math. Soc. 7 (1957), p. 414-452. | Article | MR 131423 | Zbl 0084.17305

4.- U. V Desale, S Ramanan, Classification of vector bundles of rank 2 on hyperelliptic curves. Invent. Math. 38 (1976), p. 161-185. | Article | MR 429897 | Zbl 0323.14012

5.- C. D'Souza Compactification of generalized jacobians. Proc. Ind. Acad. Sc. 88 (1979), p. 419-457. | MR 569548 | Zbl 0442.14016

6.- A. Grothendieck Technique de descente et théorèmes d'existence en géométrie algébrique I. Généralités. Descente par morphismes fidèlement plats (Séminaire Bourbaki 1959/1960, Exp. 190). | MR 1603475 | Zbl 0229.14007

7.- A. Grothendieck Technique de descente et théorèmes d'existence en géométrie algébrique IV. Les schémas de Hilbert. (Séminaire Bourbaki 1960/1961, Exp. 221). | Zbl 0236.14003

8.- A. Grothendieck Revêtements étales et groupe fondamental (SGA 1). Lectures Notes in Mathematics 224. Springer Verlag (1971).

9.- A. Grothendieck Cohomologie locale des faisceaux cohérents et Théorèmes de Lefschetz locaux et globaux (SGA 2). Advanced Studies in pure Mathematics. Masson-North Holland (1968) | MR 476737 | Zbl 0197.47202

10.- W. J. Haboush Reductive groups are geometrically reductive. Ann. of Math. 102 (1975). p. 67.83. | Article | MR 382294 | Zbl 0316.14016

11.- R. Hartshorne Algebraic Geometry. GTM 52. Springer Verlag (1977). | MR 463157 | Zbl 0367.14001

12.- S. Lang Algebra. Addison-Wesley (1971). | Zbl 0848.13001

13.- S. G. Langton Valuative criteria for families of vector bundles on algebraic varieties. Ann. of Math. 101 (1975). p. 88-110. | Article | MR 364255 | Zbl 0307.14007

14.- D. Luna Slices Etales. Bull. Math. France 33 (1973). | MR 342523 | Zbl 0286.14014

15.- V. Mehta, C. S. Seshadri, Moduli of vector bundles on curves with parabolic structures. Math. Ann. 248 (1980). p. 205-239. | Article | MR 575939 | Zbl 0454.14006

16.- D. Mumford Geometric Invariant Theory. Springer Verlag (1965). | MR 214602 | Zbl 0147.39304

17.- D. Mumford, P. E. Newstead Periods of a moduli space of bundles on curves. Amer. J. of Math. 90 (1968). p. 1200-1208. | Article | MR 234958 | Zbl 0174.52902

18.- D. Mumford, K. Suominen Introduction to the theory of moduli, in Algebraic Geometry, Oslo 1970. Wolters-Noordhoff (1972). p. 171-222. | MR 437531 | Zbl 0242.14004

19.- M. S. Narasimhan, S. Ramanan Vector bundles on curves, in Algebraic Geometry, Bombay lloquium (1968). p. 335-346. | MR 266931 | Zbl 0213.23002

20.- M. S. Narasimhan, S. Ramanan Moduli of vector bundles on a compact Riemann surface. Ann. of Math. 89 (1969), p. 14-51. | Article | MR 242185 | Zbl 0186.54902

21.- M. S. Narasimhan, S. Ramanan Deformations of the moduli space of vector bundles over an algebraic curve. Ann. of Math. 101 (1975). p. 391-417. | Article | MR 384797 | Zbl 0314.14004

22.- M. S. Narasimhan, C. S. Seshadri Holomorphic vector bundles on a compact Riemann surface. Math. Ann. 155 (1964). p. 69-80. | Article | MR 166799 | Zbl 0122.16701

23.- M. S. Narasimhan, C. S. Seshadri Stable and unitary vector bundles on a compact surface. Ann. of Math; 82 (1965). p. 540-567. | Article | MR 184252 | Zbl 0171.04803

24.- P. E. Newstead Topological properties of some spaces of stable bundles. Topology 6 (1967). p. 241-262. | Article | MR 232015 | Zbl 0201.23401

25.- P. E. Newstead, Stable bundles of rank 2 and odd degree over a curve of genus 2. Topology 7 (1968).p. 205-215. | Article | MR 237500 | Zbl 0174.52901

26.- P. E. Newstead, Charasteristic classes of stable bundles of rank 2 over an algebraic curves. Trans. Amer. Math. Soc. 169 (1972). p. 337-345. | Zbl 0256.14008

27.- P. E. Newstead, Rationality of moduli spaces of stable bundles. Math. Ann. 215 (1975). p. 251-268. | Article | Zbl 0288.14003

28.- P. E. Newstead, Rationality of moduli spaces of stable bundles, (correction). Math. Ann. 249 (1980). p. 281-282. | Article | Zbl 0455.14003

29.- P. E. Newstead, Introduction to moduli problems and orbit spaces. Tata Inst. of Fund. Research Lectures Notes 51, (1978). | Zbl 0411.14003

30.- T. Oda, C. S. Seshadri Compactifications of the generalised Jacobian variety Trans. Amer. Math. Soc. 253 (1979). | MR 536936 | Zbl 0418.14019

31.- S. Ramanan The moduli spaces of vector bundles over an algebraic curve. Math. Ann. 200 (1973). p. 69-84. | Article | MR 325615 | Zbl 0239.14013

32.- A. Ramanathan Stable principal bundles on a compact Riemann surface-construction of moduli spaces. Ph. D. Thesis, University of Bombay (1976).

33.- P. Samuel, 0. Zariski Commutative Algebra, Vol. I et II . GTM 28 et 29. Springer Verlag. | MR 389876 | Zbl 0313.13001

34.- C. S. Seshadri Space of unitary vector bundles on a compact Riemann surface. Ann. of Math. 85 (1967). p. 303-336. | Article | MR 233371 | Zbl 0173.23001

35.- C. S. Seshadri Mumford's conjecture for G L ( 2 ) and applications, in Algebraic Geometry, Bombay Colloquium (1968). p. 347-371. | MR 262248 | Zbl 0194.51702

36.- C. S. Seshadri Moduli of π-vector bundles over an algebraic curve, in Questions on Algebraic Varieties, C.I.M.E, III Ciclo, Varenna (1970), p. 139-260. | MR 280496 | Zbl 0209.24503

37.- C. S. Seshadri Quotient spaces modulo reductive algebraic curves. Ann. of Math. 95 (1972). p. 511-556. | Article | MR 309940 | Zbl 0241.14024

38.- C. S. Seshadri Theory of moduli, in Algebraic Geometry Arcata 1974, Proceedings of Symposia in Pure Mathematics Vol. XXIX (1975). p. 263-304. | Article | MR 396565 | Zbl 0321.14005

39.- C. S. Seshadri Moduli of vector bundles on curves with parabolic structures. Bull. Amer. Math. Soc. 83 (1977). p. 124-126. | Article | MR 570987 | Zbl 0354.14005

40.- C. S. Seshadri Desingularisation of moduli varieties of vector bundles on curves. Proceedings of the Kyoto conference on Algebraic Geometry (1977). p. 155-184. | MR 578858 | Zbl 0412.14005

41.- A. Weil Generalisation des fonctions abéliennes. J. Math. Pures et Appl. 17 (1938). p. 47-87. | JFM 64.0361.02